Blow-up criterion for compressible visco-elasticity equations in three dimensional space

Yi Du, Chun Liu, Qingtian Zhang

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we prove a blow-up criterion for 3D compressible visco-elasticity in terms of the upper bound of the density and the deformation tensor. Due to the special structure of the equation, we get the cancellation to the derivatives of the density and transform tensor, which brings us the desired results.

Original languageEnglish (US)
Pages (from-to)473-484
Number of pages12
JournalCommunications in Mathematical Sciences
Volume12
Issue number3
DOIs
StatePublished - 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Blow-up criterion for compressible visco-elasticity equations in three dimensional space'. Together they form a unique fingerprint.

Cite this